# SDR SWAA2019112539125

- Difficulty date: November 6, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 44,355 hours, 23,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AEF DELAMINATED.          / REPAIRED FLOOR PANEL IAW SRM AND DWG.
